# SDR DALA2019071704282

- Difficulty date: July 7, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 66,638 hours, 28,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 689 DOOR L3 SLIDE LIGHT BURNT OUT. CORRECTIVE ACTION: REMOVED AND REPLACED L3 SLIDE PER AMM 29-60. (8919621)
